# SDR SWAA2022021655796

- Difficulty date: May 10, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370021
- Part serial: 001544
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS A LARGE AREA OF DELAMINATION ON I/B LOWER CORNER / FLAP REPLACED AND ALL WORK ACCOMPLISHED ON NON ROUTINE G557348 TAG NO: 402909 PN ON: 113A3700-19 SN ON: 001460 PN OFF: SN OFF: 001544
